Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: https://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 70-76
DOI: 10.12691/tjant-7-3-3
Open AccessArticle

Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex

M. Emin Özdemir1, and Alper Ekinci2

1Uludag University, Education Faculty, Bursa, Turkey

2Bandirma Onyedi Eylul University, Bandirma Vocational School, Balıkesir, Turkey

Pub. Date: May 26, 2019

Cite this paper:
M. Emin Özdemir and Alper Ekinci. Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values Are s-Convex. Turkish Journal of Analysis and Number Theory. 2019; 7(3):70-76. doi: 10.12691/tjant-7-3-3

Abstract

In this paper, we prove some new inequalities for the functions whose derivatives absolute values are s-convex by dividing the interval to equal even sub-intervals. We obtain some new results involving intermediate values of in by using some classical inequalities like Hermite-Hadamard, Hölder and Power-Mean.

Keywords:
s-convex functions Hermite-Hadamard Inequality power-mean inequality hölder inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M.A. Latif and S. S. Dragomir, New Inequalities of Hermite-Hadamard Type For Functions Whose Derivatives In Absolute Value are Convex With Applications to Special Means and to General Quadrature Formula, J. Inequal. Pure and Appl. Math., 9, (4), (2007), Article 96.
 
[2]  H. Hudzik and L. Maligranda, Some remarks on s-convex functions, Aequationes Math, 48 (1994), 100-111.
 
[3]  W. Orlicz, A note on modular spaces 1, Bull. Acad. Polon. Sci. Ser. Math. Astronom. Phys., 9 (1961), 157-162.
 
[4]  M. E. Özdemir, A. Ekinci and A. O. Akdemir, Some New Integral Inequalities for Functions Whose Derivatives of Absolute Values are convex and concave, TWMS Journal of Pure and Applied Mathematics (2019) Accepted.
 
[5]  J. Hadamard, Etude sur les propriétés des fonctions entiéres et en particulier dune fonction considerée par Riemann, J. Math Pures Appl., 58 (1893), 171-215.
 
[6]  K.L. Tseng, S.R. Hwang and S. S. Dragomir, Fejer-type inequalities (I). Journal of Inequalities and Applications Volume 2010, Article ID 531976.
 
[7]  S. S. Dragomir and C. E. M. Pearce, Selected Topic on Hermite- Hadamard Inequalities and Applications, Melbourne and Adelaide, December, 2000.
 
[8]  U. S. Kirmac, K. Bakula, M. E. Özdemir and J. Pecaric, Hadamard-type inequalities for s-convex functions, Appl. Math. Comput., 193(1) (2007) 26-35.
 
[9]  H. Kavurmaci, M. Avci and M. E. Özdemir, New inequalities of Hermite-Hadamard type for convex functions with applications, Journal of Inequalities and Applications (2011).
 
[10]  B.G. Pachpatte, On some inequalities for convex functions, RGMIA Research Report Collection, 6(E) (2003).
 
[11]  S.S. Dragomir, S. Fitzpatrick, The Hadamard’s inequality for s-convex functions in the second sense, Demonstratio Math., 32 (4) (1999), 687–696.